Pishbin, Saeed. (1394). On the numerical solution of integral equations of the fourth kind with higher index: differentiability and tractability index-3. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), 156-169.
Saeed Pishbin. "On the numerical solution of integral equations of the fourth kind with higher index: differentiability and tractability index-3". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2, 2, 1394, 156-169.
Pishbin, Saeed. (1394). 'On the numerical solution of integral equations of the fourth kind with higher index: differentiability and tractability index-3', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), pp. 156-169.
Pishbin, Saeed. On the numerical solution of integral equations of the fourth kind with higher index: differentiability and tractability index-3. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 2(2): 156-169.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.